# SDR C2XA03TY155

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION 2 DENTS WHERE FOUND AFT OF THE PAX DOOR BETWEEN FRAMES 19 AND 20, ABOVE STR 12L. MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED A FILLER AND DOUBLER, ALIDINED, INSTALLED THE PATCH, PRIMED AND PAINTED. I/A/W-EMB-135/145-SRM-53-21-01, CMP-51-21-04, 05 AND 06. THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED TO SERVICE.
